×

zbMATH — the first resource for mathematics

The sharp weighted bound for general Calderón-Zygmund operators. (English) Zbl 1250.42036
Authors’ abstract: “For a general Calderón-Zygmund operator \(T\) on \(\mathbb{R}^N\), it is shown that \[ \|{Tf}\|_{L^2(w)}\leq C(T)\cdot\sup_Q\Big(\int_Q w\cdot \int_Q w^{-1}\Big)\cdot\|{f}\|_{L^2(w)} \] for all Muckenhoupt weights \(w\in A_2\). This optimal estimate was known as the \(A_2\) conjecture. A recent result of Pérez–Treil–Volberg reduced the problem to a testing condition on indicator functions, which is verified in this paper. The proof consists of the following elements: (i) a variant of the Nazarov–Treil–Volberg method of random dyadic systems with just one random system and completely without “bad” parts; (ii) a resulting representation of a general Calderón-Zygmund operator as an average of “dyadic shifts;” and (iii) improvements of the Lacey–Petermichl–Reguera estimates for these dyadic shifts, which allow summing up the series in the obtained representation.”

MSC:
42B10 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] K. Astala, T. Iwaniec, and E. Saksman, ”Beltrami operators in the plane,” Duke Math. J., vol. 107, iss. 1, pp. 27-56, 2001. · Zbl 1009.30015
[2] G. Beylkin, R. Coifman, and V. Rokhlin, ”Fast wavelet transforms and numerical algorithms. I,” Comm. Pure Appl. Math., vol. 44, iss. 2, pp. 141-183, 1991. · Zbl 0722.65022
[3] S. M. Buckley, ”Estimates for operator norms on weighted spaces and reverse Jensen inequalities,” Trans. Amer. Math. Soc., vol. 340, iss. 1, pp. 253-272, 1993. · Zbl 0795.42011
[4] M. Christ, ”A \(T(b)\) theorem with remarks on analytic capacity and the Cauchy integral,” Colloq. Math., vol. 60/61, iss. 2, pp. 601-628, 1990. · Zbl 0758.42009
[5] D. Cruz-Uribe, J. M. Martell, and C. Pérez, ”Sharp weighted estimates for approximating dyadic operators,” Electron. Res. Announc. Math. Sci., vol. 17, pp. 12-19, 2010. · Zbl 1188.42005
[6] O. Dragivcević, L. Grafakos, M. C. Pereyra, and S. Petermichl, ”Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces,” Publ. Mat., vol. 49, iss. 1, pp. 73-91, 2005. · Zbl 1081.42007
[7] O. Dragivcević and A. Volberg, ”Sharp estimate of the Ahlfors-Beurling operator via averaging martingale transforms,” Michigan Math. J., vol. 51, iss. 2, pp. 415-435, 2003. · Zbl 1056.42011
[8] T. Figiel, ”Singular integral operators: a martingale approach,” in Geometry of Banach Spaces, Cambridge: Cambridge Univ. Press, 1990, vol. 158, pp. 95-110. · Zbl 0746.47026
[9] T. P. Hytönen, The vector-valued nonhomogeneous \(Tb\) theorem, 2008. · Zbl 1305.42015
[10] T. P. Hytönen and M. T. Lacey, The \(A_p\)-\(A_\infty\) inequality for general Calderón-Zygmund operators, 2011. · Zbl 1290.42037
[11] T. P. Hytönen, M. T. Lacey, H. Martikainen, T. Orponen, M. -C. Reguera, E. T. Sawyer, and I. Uriarte-Tuero, Weak and strong type estimates for maximal truncations of Calderón-Zygmund operators on \(A_p\) weighted spaces, 2011. · Zbl 1278.42025
[12] T. P. Hytönen, M. T. Lacey, M. -C. Reguera, E. T. Sawyer, I. Uriarte-Tuero, and A. Vagharshakyan, Weak and strong type \(A_p\) estimates for Calderón-Zygmund operators, 2010.
[13] T. P. Hytönen, M. T. Lacey, M. -C. Reguera, and A. Vagharshakyan, Weak and strong-type estimates for Haar shift operators: sharp power on the \(A_p\) characteristic, 2009.
[14] T. P. Hytönen and M. Martikainen, Non-homogeneous \(Tb\) theorem and random dyadic cubes on metric measure spaces, 2009. · Zbl 1261.42017
[15] T. P. Hytönen, C. Pérez, S. Treil, and A. Volberg, Sharp weighted estimates for dyadic shifts and the \(A_2\) conjecture, 2010. · Zbl 1311.42037
[16] M. T. Lacey, S. Petermichl, and M. C. Reguera, ”Sharp \(A_2\) inequality for Haar shift operators,” Math. Ann., vol. 348, iss. 1, pp. 127-141, 2010. · Zbl 1210.42017
[17] M. T. Lacey, E. T. Sawyer, and I. Uriarte-Tuero, A characterization of two weight norm inequalities for maximal singular integrals with one doubling measure, 2008. · Zbl 1279.42016
[18] A. K. Lerner, ”A pointwise estimate for the local sharp maximal function with applications to singular integrals,” Bull. Lond. Math. Soc., vol. 42, iss. 5, pp. 843-856, 2010. · Zbl 1203.42023
[19] A. K. Lerner, ”Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals,” Adv. Math., vol. 226, iss. 5, pp. 3912-3926, 2011. · Zbl 1226.42010
[20] H. Martikainen, Vector-valued nonhomogeneous \(Tb\) theorem on metric measure spaces, 2010. · Zbl 1272.42012
[21] F. Nazarov, S. Treil, and A. Volberg, Two weight estimate for the Hilbert transform and corona decomposition for nondoubling measures, 2010.
[22] F. Nazarov, S. Treil, and A. Volberg, ”The \(Tb\)-theorem on non-homogeneous spaces,” Acta Math., vol. 190, iss. 2, pp. 151-239, 2003. · Zbl 1065.42014
[23] F. Nazarov, S. Treil, and A. Volberg, ”Two weight inequalities for individual Haar multipliers and other well localized operators,” Math. Res. Lett., vol. 15, iss. 3, pp. 583-597, 2008. · Zbl 1257.42025
[24] F. Nazarov, A. Reznikov, and A. Volberg, The proof of \(A_2\) conjecture in a geometrically doubling metric space, 2011. · Zbl 1293.42017
[25] F. Nazarov and A. Volberg, A simple sharp weighted estimate of the dyadic shifts on metric spaces with geometric doubling, 2011. · Zbl 1323.42016
[26] C. Pérez, S. Treil, and A. Volberg, On \(A_2\) conjecture and corona decomposition of weights, 2010.
[27] S. Petermichl, ”The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical \(A_p\) characteristic,” Amer. J. Math., vol. 129, iss. 5, pp. 1355-1375, 2007. · Zbl 1139.44002
[28] S. Petermichl, ”The sharp weighted bound for the Riesz transforms,” Proc. Amer. Math. Soc., vol. 136, iss. 4, pp. 1237-1249, 2008. · Zbl 1142.42005
[29] S. Petermichl and A. Volberg, ”Heating of the Ahlfors-Beurling operator: weakly quasiregular maps on the plane are quasiregular,” Duke Math. J., vol. 112, iss. 2, pp. 281-305, 2002. · Zbl 1025.30018
[30] S. Treil, Sharp \(A_2\) estimates of Haar shifts via Bellman function, 2011. · Zbl 1299.42046
[31] A. Vagharshakyan, ”Recovering singular integrals from Haar shifts,” Proc. Amer. Math. Soc., vol. 138, iss. 12, pp. 4303-4309, 2010. · Zbl 1207.42013
[32] M. Wilson, ”The intrinsic square function,” Rev. Mat. Iberoam., vol. 23, iss. 3, pp. 771-791, 2007. · Zbl 1213.42072
[33] Q. X. Yang, ”Fast algorithms for Calderón-Zygmund singular integral operators,” Appl. Comput. Harmon. Anal., vol. 3, iss. 2, pp. 120-126, 1996. · Zbl 0859.65052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.